IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 3, Number 9

All articles in this issue are freely accessible.

James Joseph Sylvester
Fabian Franklin.
Bull. Amer. Math. Soc. 3 (1897), 299-309
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1557527
Hyperbolea and the solution of equations
C. H. Hinton.
Bull. Amer. Math. Soc. 3 (1897), 309-321
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 1557528
Notes
Bull. Amer. Math. Soc. 3 (1897), 352-358
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions
New publications
Bull. Amer. Math. Soc. 3 (1897), 359-362
More Information
Full-text PDF Free Access
Request permission to use this material Request Permissions

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Geometrie der Berührungstransformationen, by Sophus Lie.
Reviewer: Edgar Odell Lovett
Bull. Amer. Math. Soc. 3 (1897), 321-350
Review information
Full-text PDF Free Access
Plane and Solid Analytic Geometry, by Frederick H. Bailey and Frederick S. Woods.
Reviewer: Maxime Bôcher
Bull. Amer. Math. Soc. 3 (1897), 351-352
Review information
Full-text PDF Free Access
American Mathematical Society